# SDR FDEA201408212276

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1276 - 1290 LBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  CHAFE MARK REMOVED PER SRM 51-10-02 REV 112.  CLEANED UP DEPTH OF 0.040" FOUND OUT OF LIMITS 0.020" PER SRM 53-00-52, ALLOWABLE DAMAGE 1 FIG 101 REV 112.  REMOVED   AND REPLACED BY NEW FABRICATED SEAT TRACK PER BOEING DRAWING 146N5120 SHT 28 REV A & SHT 28 REV-.  NEW SEAT TRACK FABRICATED AS PER BOEING DRAWING 146N5133 SHT 2 REV-.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
